# SDR AALA202511250995

- Difficulty date: October 30, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 74,729 hours, 31,258 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Zone 700
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY BEARING ON FWD FITTING MLG DOOR LH. MAINTENANCE REPLACED FWD HINGE FITTING MLG DOOR LH IAW AIRBUS CMM 52-81-18.
